Q: Does anyone know if going on a multivitamin could cause heartburn? I have
been on prilosec (20 mg) 2 times per day for heartburn (from a hialtal
hernia). That in combination with a very strict bland diet has helped a
lot. Recently, I started taking prozac (an antidepressant) and a
multivitamin. Five days later I started getting pretty severe heartburn.
My doctor seems to think it is being caused more from the vitamin than the
prozac. Anyone else on a multivitamin?? Does this cause heartburn?
A:Certain vitamins will cause me heartburn. I can't take the vitamin c in most multi vitamins. I have to take a special calcium vitamin c called Ester C. The vitamin B's can also cause me to get nauseated. I have to take them with my largest meal in the middle of the day. Check and read the entire label on your multivitamin also to see if it contains digestive enzymes. These can also increase my problems when the digestive enzymes come back up my throat and mouth causing canker sores and an increase in heartburn symptoms. If you go to a health food store they can maybe find a vitamin that you can take. I used to be able to handle the amount of vitamin C in the Twinlab Daily One multivitamin, even though it was ascorbic acid. I also took the vitamin on a full stomach with my largest meal. I now just take individual vitamins instead for other reasons. You might try changing brands or trying the Twinlab Daily One and see if your tummy can handle that one.
true religion outlet said:
Every word have been thought carefully. [url=http://www.fashionjeanssale.net]true religion outlet[/url] [url=http://www.fashionjeanssale.net]true religion [/url] [url=http://www.fashionjeanssale.net]true religion jeans[/url] [url=http://www.fashionjeanssale.net]true religion sale[/url] [url=http://www.fashionjeanssale.net]true religion store[/url]
Most Popular Articles
- Back Pain
- Home Improvement